# SDR AALA202209202744

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 43,155 hours, 16,066 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY / SMOKE ECAM MESSAGE AT FL350 CONTINUED AFTER FLIGHT ATTENDANT INSPECTION LAST THREE ROWS AIRCRAFT LEFT CALL BUTTONS WILL NOT EXTINGUISH. LAVATORY D CALL BUTTON UNABLE TO EXTINGUISH. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SAV WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A POWER UP TEST OF CIDS PER AMM 23-73-00, AN OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00, AN OPERATIONAL TEST OF THE PASSENGER CALL SYSTEM PER AMM 23-73-00. ALL TESTS GOOD AT THIS TIME. MAINTNANCE INSPECTED LAVATORY FOR SIGNS OF SMOKE OR TAMPER OF DETECTOR AND FOUND NONE. AIRCRAFT WAS DETERMINED OK FOR CONTINUED SERVICE.
